Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 7, 2018Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 6:27 PM EDT for Treutlen County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2018, 6:27 PM EDT (22:27 UTC)
Expired
Aug 7, 2018, 7:15 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1814 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

914 
WWUS82 KFFC 072227
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT TUE AUG 7 2018
 
GAZ085-086-097-098-072315-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
627 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...TREUTLEN...
SOUTHERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL 715 PM
EDT...

At 626 PM EDT...a strong thunderstorm was over Minter, or 10 miles
east of Dublin...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Soperton, Adrian, Lothair, Orland, Rockledge, Orianna, Norristown,
Barnhill, Minter, Lowery, Blackville, Zaidee, Gillis Springs and
Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3233 8254 3231 8265 3230 8267 3230 8266
      3229 8267 3230 8271 3231 8272 3230 8274
      3240 8291 3263 8276 3253 8244
TIME...MOT...LOC 2226Z 293DEG 13KT 3249 8274 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:59 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 7, 2:59 PM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
259 PM EDT Tue Aug 7 2018

.SHORT TERM /Tonight through Wednesday Night/...

Scattered convection firing across the forecast area this afternoon.
Best coverage generally along and south of I-85 with isolated
coverage north. Should begin diminishing this evening, but I have
stretch at least a slight chance later into the overnight as there
should be plenty of roaming boundaries from this afternoon's
activity to take advantage of any residual pockets of instability.
Strong afternoon heating has generated moderate instability and
isolated strong to severe storms are a strong possibility through
the early evening.

Upper ridge continues to breakdown putting north Georgia firmly into
the southern edge of the better westerly flow tomorrow and allowing
a weak frontal boundary to approach the far north. Should see better
coverage of convection tomorrow into tomorrow evening, especially
across the north. With a lack of strong mid/upper-level support,
widespread severe thunderstorms are not expected, however isolated
strong to severe storms cannot be ruled out by afternoon as
instability peaks.

Heat indices across portions of central Georgia in the Heat Advisory
area have reached into the 100-106 range already this afternoon. At
this time, increased cloud cover appears to take just enough of the
edge off of tomorrow's expected temperatures to keep heat indices
below advisory levels.

20

.LONG TERM /Thursday through Tuesday/...

Forecast is on track with minimal changes needed. Troughing across
the east will dominate our sensible weather through the long term. A
front will approach the region Thursday, becoming draped across
north GA Friday.  Thus expect north GA will be the focus for
convection through the end of the work week.  The front will become
stalled somewhere across the northern half of GA through Sunday.
This will result in scattered showers and thunderstorms areawide
through the weekend. A piece of energy rounding the trough will drop
south into the Ohio River Valley, eventually becoming a cut off low.
This pattern will help promote an increase in moisture flux thanks
to the stronger SWly component. Expect better overall coverage of
convection Sunday. As the front associated with this system
approaches Monday, better surface convergence and dynamics aloft
will result in another day of widespread showers and thunderstorms.
The front will likely cross late Monday night into early Tuesday
with drier air moving in thereafter.

Temperature will be AOA climo through the long term.

26

PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/

LONG TERM /Wednesday Night through Monday/...
The upper level trough over the Great Lakes region Thursday will
move over the northeast U.S. on Friday which will push the surface
front into the TN Valley and north GA through this period. The
extended models diverge somewhat on Saturday and Sunday as far as
placement and intensity of deepening low over Great Lakes and
Midwest, but are in fair agreement as far as stalling the surface
front across portions of the forecast area. Big differences noted
by the beginning of next week as far as the development of the
upper low and its track, with GFS slower and further south in
positions of low. GFS also has better run-to-run consistency
bringing the next surface front into the forecast area early next
week.

Will continue chance of showers/thunderstorms, With likely chances
across northern portions of forecast area on Thursday and Friday
with the proximity of the surface front. The surface
front/boundary will help focus convective development through the
weekend with the second front moving through the forecast area
next week. Models are in good agreement showing increased moisture
across the area, and expect increased clouds as well as scattered
showers and thunderstorms to keep afternoon high temperatures
just below normal with overnight lows near normal through the
period.

Atwell

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across the forecast area
through most of this forecast period. Local MVFR or lower
visibilities will develop between 06Z and 14Z, however I do not
anticipate any significant impacts at the TAF sites at this time.
Isolated to scattered convection is expected, generally between 18Z
and and 06Z this afternoon/evening. Scattered convection is expected
to develop again Wednesday afternoon with greater coverage across
northern portions of the area. Winds will be light and somewhat
variable in direction, generally 6kt or less, but will favor
southwest through northwest.

//ATL Confidence...18Z Update...

Medium confidence on TSRA coverage/timing this afternoon/evening.
High confidence all other elements

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  91  73  90 /  30  40  30  50
Atlanta         76  90  73  89 /  30  50  40  50
Blairsville     67  84  67  82 /  20  60  50  60
Cartersville    74  90  72  88 /  20  50  50  60
Columbus        75  93  73  93 /  40  30  30  40
Gainesville     73  90  72  88 /  30  50  50  50
Macon           74  92  73  91 /  40  40  30  40
Rome            73  90  72  88 /  20  60  50  60
Peachtree City  74  91  72  90 /  30  40  30  50
Vidalia         73  93  75  93 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Houston...Jasper...Jefferson...Johnson...Jones...Laurens...
Macon...Marion...Monroe...Montgomery...Muscogee...Peach...
Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Upson...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Aug 7, 4:04 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
404 PM EDT Tue Aug 7 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
404 PM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A heat advisory is in effect until 7 PM this evening with heat
index values ranging from 102 to 107 degrees mainly in central
Georgia, generally south of a line from Columbus to Forsyth to
Washington.

Scattered showers and thunderstorms are expected to continue
through this evening. Any thunderstorms that develop could become
strong to severe with gusty winds, frequent lightning, large hail
and heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered showers and thunderstorms are expected each day, with
increasing chances Thursday through Sunday. Widespread severe
weather is not anticipated, however, some storms could produce
strong winds, frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 7, 5:51 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT TUE AUG 7 2018

GAZ107>109-072215-
Wilcox GA-Dodge GA-Pulaski GA-
551 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILCOX...SOUTHWESTERN DODGE AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 615 PM EDT...

At 551 PM EDT...a strong thunderstorm was near Union, or near
Abbeville...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Abbeville, Milan, Rhine, Union, Browning, Five Points, Cedar Creek,
Antioch Church, Pope City and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3207 8352 3224 8327 3201 8307 3190 8321
      3188 8320 3184 8325 3185 8331
TIME...MOT...LOC 2151Z 322DEG 12KT 3206 8331

WIND...40MPH
Special weather statement, Aug 7, 5:54 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
554 PM EDT TUE AUG 7 2018

GAZ085-097-098-109-072230-
Treutlen GA-Johnson GA-Laurens GA-Dodge GA-
554 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TREUTLEN...SOUTHERN
JOHNSON...LAURENS AND DODGE COUNTIES UNTIL 630 PM EDT...

At 554 PM EDT...a line of strong thunderstorms was along a line
extending from East Dublin to near Harlow to near Yonkers...and
moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Dublin, Eastman, Soperton, East Dublin, Chester, Dexter, Cadwell,
Chauncey, Rentz, Lothair, Plainfield, Cedar Grove, Rockledge,
Barnhill, Minter, Jay Bird Springs, Lovett, Harlow, Godwinsville and
Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3232 8326 3246 8304 3267 8280 3253 8260
      3252 8260 3252 8263 3251 8264 3251 8257
      3247 8252 3235 8263 3230 8271 3231 8272
      3228 8276 3227 8276 3220 8287 3220 8288
      3219 8288 3205 8309
TIME...MOT...LOC 2154Z 287DEG 20KT 3257 8286 3245 8299 3234 8318

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 7, 6:02 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT TUE AUG 7 2018

GAZ032-033-044-072230-
North Fulton GA-Cobb GA-South Fulton GA-
602 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...COBB AND
NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 630 PM EDT...

At 602 PM EDT...a strong thunderstorm was over Vinings, or 8 miles
southeast of Marietta...moving north at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Marietta, Sandy Springs, Roswell, Smyrna, East Point,
Kennesaw, Fair Oaks, Midtown, Grant Park-Zoo Atlanta, Mount Bethel,
Vinings, Sweet Auburn, Piedmont Park, Cascade Heights, Sandy Plains,
Atlantic Station, Mableton, Chastain Memorial Park and White Water
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3374 8435 3367 8451 3398 8467 3404 8439
TIME...MOT...LOC 2202Z 166DEG 18KT 3384 8449

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 7, 6:19 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
619 PM EDT TUE AUG 7 2018

GAZ106-108>110-072300-
Crisp GA-Telfair GA-Wilcox GA-Dodge GA-
619 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRISP...WESTERN
TELFAIR...SOUTHERN WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 700
PM EDT...

At 619 PM EDT...a line of strong thunderstorms was along a line
extending from near Milan to Double Run...and moving east at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Abbeville, Rochelle, Milan, Rhine, Temperance, Browning, Double Run,
Antioch Church and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3185 8372 3208 8311 3189 8297 3184 8322
      3185 8361 3182 8361
TIME...MOT...LOC 2219Z 273DEG 5KT 3206 8311 3188 8357

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 7, 6:26 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT TUE AUG 7 2018

GAZ097-109-072315-
Laurens GA-Dodge GA-
626 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAURENS AND DODGE
COUNTIES UNTIL 715 PM EDT...

At 626 PM EDT...a strong thunderstorm was over Plainfield, or near
Eastman...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eastman, Cadwell, Chauncey, Jay Bird Springs, Achord, Plainfield and
Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3203 8306 3226 8328 3240 8304 3231 8295
      3217 8289 3214 8293 3215 8293 3215 8294
      3214 8295 3212 8294
TIME...MOT...LOC 2226Z 330DEG 8KT 3225 8313

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 7, 6:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT TUE AUG 7 2018

GAZ085-086-097-098-072315-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
627 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...TREUTLEN...
SOUTHERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL 715 PM
EDT...

At 626 PM EDT...a strong thunderstorm was over Minter, or 10 miles
east of Dublin...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Soperton, Adrian, Lothair, Orland, Rockledge, Orianna, Norristown,
Barnhill, Minter, Lowery, Blackville, Zaidee, Gillis Springs and
Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3233 8254 3231 8265 3230 8267 3230 8266
      3229 8267 3230 8271 3231 8272 3230 8274
      3240 8291 3263 8276 3253 8244
TIME...MOT...LOC 2226Z 293DEG 13KT 3249 8274

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:57 PM EDTSpecial Weather StatementFFCWashington33 min
Aug 7, 3:32 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Aug 7, 6:42 AM EDTSpecial Weather StatementFFCPulaski33 min
Aug 7, 7:11 AM EDTSpecial Weather StatementFFCCrisp34 min
Aug 7, 7:46 AM EDTSpecial Weather StatementFFCCrisp29 min
Aug 7, 12:20 PM EDTSpecial Weather StatementFFCDeKalb25 min
Aug 7, 12:43 PM EDTSpecial Weather StatementFFCHeard32 min
Aug 7, 1:15 PM EDTSpecial Weather StatementFFCHenry, Rockdale30 min
Aug 7, 1:34 PM EDTSpecial Weather StatementFFCTaylor26 min
Aug 7, 1:38 PM EDTSpecial Weather StatementFFCJones37 min
Aug 7, 1:47 PM EDTSpecial Weather StatementFFCHenry, Newton43 min
Aug 7, 1:51 PM EDTSevere Thunderstorm WarningFFCTaylor39 min
Aug 7, 2:20 PM EDTSpecial Weather StatementFFCJones40 min
Aug 7, 2:27 PM EDTSevere Thunderstorm WarningFFCWalton33 min
Aug 7, 2:30 PM EDTSpecial Weather StatementFFCSchley, Taylor45 min
Aug 7, 2:35 PM EDTSpecial Weather StatementFFCButts, Henry, Morgan, Newton25 min
Aug 7, 2:39 PM EDTSpecial Weather StatementFFCTalbot51 min
Aug 7, 2:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding28 min
Aug 7, 2:49 PM EDTSpecial Weather StatementFFCCrawford26 min
Aug 7, 2:56 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 7, 3:02 PM EDTSpecial Weather StatementFFCMorgan28 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningFFCTalbot23 min
Aug 7, 3:10 PM EDTSpecial Weather StatementFFCMacon50 min
Aug 7, 3:20 PM EDTSpecial Weather StatementFFCLamar, Spalding25 min
Aug 7, 3:28 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 3:31 PM EDTSpecial Weather StatementFFCTalbot44 min
Aug 7, 3:35 PM EDTSpecial Weather StatementFFCGreene25 min
Aug 7, 3:42 PM EDTSpecial Weather StatementFFCJones33 min
Aug 7, 3:52 PM EDTSpecial Weather StatementFFCHouston23 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCPike37 min
Aug 7, 3:54 PM EDTSpecial Weather StatementFFCHancock, Putnam36 min
Aug 7, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson27 min
Aug 7, 4:12 PM EDTSpecial Weather StatementFFCHouston33 min
Aug 7, 4:15 PM EDTSpecial Weather StatementFFCTwiggs30 min
Aug 7, 4:17 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup28 min
Aug 7, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Aug 7, 4:34 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike26 min
Aug 7, 4:38 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Warren37 min
Aug 7, 4:40 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs35 min
Aug 7, 4:50 PM EDTSpecial Weather StatementFFCMeriwether, Pike25 min
Aug 7, 4:53 PM EDTSpecial Weather StatementFFCBleckley37 min
Aug 7, 5:05 PM EDTSpecial Weather StatementFFCDeKalb, Fulton25 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Aug 7, 5:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
Aug 7, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Aug 7, 5:34 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Aug 7, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
Aug 7, 5:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCCobb, Fulton28 min
Aug 7, 6:19 PM EDTSpecial Weather StatementFFCWilcox41 min
Aug 7, 6:26 PM EDTSpecial Weather StatementFFCDodge49 min
Aug 7, 6:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Aug 7, 6:58 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 7, 7:03 PM EDTSpecial Weather StatementFFCWilcox27 min
Aug 7, 7:16 PM EDTSpecial Weather StatementFFCEmanuel29 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.